# SDR ASOA200900237

- Difficulty date: February 22, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 23,477 hours, 19,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8734715 OPERATION 105 / EDDY CURRENT INDICATION NOTED AT 100 PERCENT FSH APPROX 1.0 INCH LONG ON PRESSURE BULKHEAD WEB FS 559 AT RBL 18.0 WL 59.10 AT THE TAB SHAPED CHEM-MILL RADIUS.  FAILS NDT INSPECTION.
